# SDR REXA2021041500100

- Difficulty date: February 26, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 813-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT RAIL HAS MINOR CORROSION FROM FS 813.00 TO FS 830.00.  REMOVED AND REPLACED RH SIDEWALL SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801(A12).
